Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Side effects of Loestrin birth control pills

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
im taking loestrin birth control and i having this bad bodyand dryness below, what can i do about this please help me
Posted Wed, 2 May 2012 in Birth Control
Answered by Dr. Mitaly 49 minutes later

Thanks for posting your query

Loestrin is a contraceptive pill and contains synthetic hormones. Its use is associated with side effects as nausea, headache, increased vaginal discharge, bleeding, fatigue, decreased libido, vaginal dryness, etc.

The side effects are quite common and might be present for initial few months. It seems you are experiencing the same. Once the body gets adjusted to the hormonal changes, these effects would subside on its own.

Vaginal dryness can be bothering during sexual intercourse. Artificial lubricants will be useful if you experience discomfort during a sexual act.

If the symptoms are severe and are persisting for a long period, consider visiting your healthcare provider for a prescription to change the brand.

Hope this answers your query. I will be available for follow up query if any. Please accept my answer if you do not have any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor